# SDR CALA9801546

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD NR 7 SPOILER ACTUATOR SUPPORT FITTING LOWER ANGLES (TWO EACH) RIB PANEL SUPPORTS CRACKED.  THE CRACKS WERE .5 INCH LONG.  THE INBOARD AND OUTBOARD ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-10-1 AND 51-30-2.
